# SDR QXEA200300879

- Difficulty date: July 21, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 12,841 hours, 18,250 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302133
- Part serial: 31917
- Condition: Will Not Test
- Location: Cargo Bay
- Part time: 4,080 hours, 5,961 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PSC-ON FLIGHT NUMBER 2105, NR 2 TEST BAGGAGE SMOKE WARNING WILL NOT TEST. REMOVE AND REPLACED NR 2 BAGGAGE SMOKE DECTECTOR. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
